# SDR UALA2009120303734

- Difficulty date: December 3, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 72,111 hours, 11,701 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 141
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

USING VHF-LT NO TRANSMITTING ACCOMPLISHED FROM ALL 3 MIC SELECTOR PANELS.  REPLACED LT VHF TRANSCEIVER AND OPS CHECK GOOD.
